# SDR DL76K021232

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 7,807 hours, 3,651 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN H2O FIRE BOTTLE SEAL BROKEN.  REPLACED AFT CABIN H2O FIRE BOTTLE.
